# SDR CA090721004

- Difficulty date: July 19, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Pilats PC1245
- Aircraft time: 15,757 hours
- Engine: Pwa PT6A67B
- Propeller: Hartzl HCE4A3D
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Fitting
- Condition: Leaking
- Location: Torque Limiter
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A PREFLIGHT, FLIGHT CREW NOTED AN OIL LEAK. MX INSP THE ACFT AND FOUND THE 2 SCREWS THAT SECURES THE OIL FITTING TO TOP OF TORQUE LIMITER, LOOSE.   THIS IS A SECOND OCCURENCE WITH THE TORQUE LIMITER AND LOOSE SCREWS.   THESE SCREWS ARE INSTALLED AND LOCKED AT THE O/H FACILITY.
